On Hesitant Fuzzy Primary Ideal In Γ- ring


  • Mazen Omran Karim Department of mathematics , College of Educations , University of Al-Qadisiyah , Iraq.
  • Rand Shafea Ghanim Department of mathematics , College of Educations , University of Al-Qadisiyah , Iraq.




hesitant fuzzy semiprimary ideal, hesitant fuzzy primary ideal , Gamma ring


In this paper, we introduce the notions of hesitant fuzzy primary ideal and completely primary ideal, hesitant fuzzy semiprimary ideals of a  -ring, and discuss the relation between hesitant primary ideal, completely primary and semiprimary


Download data is not yet available.


Barnes W.E : “ on the Γ-rings of No pacific J. Math. , vol.18 , pp. 411-422: (1966)

Carios R.J .Aicantud a, Torra Vicenc, ‟Decomposition Theorems And Extension Principles For Hesitant Fuzzy Sets Fuzzy Sets” In Formation Fusion 41 (2018) 48-56.

FairoozeTaleel. A, Abbasi M.Y And Sabahat Ail Khan”Hesitant Fuzzy Ideal In Semigroup With Two Frontiers ”Journal of Basic Applied Engineering Research , Volume 4,Issue 6, July-September, 2017,PP.385-388.

Kyuno S. ; ″ Prime Ideal In Gamm Ring″ Paciic Journal Of Mathematics (VOL.98,NO.2 , 1982)

Liao H.C , Xu, Z.S. "Subtraction and division operations over hesitant fuzzy sets" ,Journal of Inteligent and fuzzy Systems (2013b), doi:10.3233/IFS-130978.

Luh J. ; “ The stracture of primitive gamma rings” ; Osaka J. Math. ; vol. ; pp. 267-274 ; (1970)

Malik.D,Mordeson.J.N ”Fuzzy Maximal,Radical, And Primary Ideal Of Aring ” Information Sciences 5, 238-250(1991).

Mohammad Y.A , Aakif F. , Khan T.S. and Hilla K. ; “ A Hesitant fuzzy set approach to ideal theory in Γ-semigroups”; Advances in Fuzzy systems; (2018)

Nobusawa N. ;” on a generalization of the ring theory” ; Osaka J. Math. : vol. 1 pp. 81-89 : (1964).

Zeshui Xu , ”Hesitant Fuzzy Sets Theory “Springer Chan Heidelberg New York Pordrecht Hondoh Dol,10.10071978-3-319-04711-9.




How to Cite

Omran Karim, M. ., & Shafea Ghanim, R. . (2022). On Hesitant Fuzzy Primary Ideal In Γ- ring. JOURNAL OF ADVANCES IN MATHEMATICS, 21, 89–95. https://doi.org/10.24297/jam.v21i.9251